I was recently prescribed this by my Doc for 3 months this summer. I used it for only 2 and a day later it went away, I was no longer sad, or getting angry, It was like nothing brought me down I was happy and the best part I never got a "high" feeling from it this what I had requested from my doctor, it was like i was taking vitamins . so a month later my depression came back. Its but he same company but I was a little skeptic when I noticed it came in a different box but it both said it was done by gsk. I now experience drowsiness right after I take the one I am on now for a little while, and I lose my temper quickly (I never did before, andmay i add that i hate this!) . I did my research and found out that its now a different manufacturer. The one I was on first was from Biovail Corp in Canada (the one I liked because it has no side affects but increasing my libido ;-) and the one im on now is from Smithkline Beecham Corp (the one that makes me drowsy). It seems like the pharmacy didnt update their stock since I realize that the Biovail Corp is the new Manufacturers.
Does anyone experience this, and do you recommend that I tell my doctor so that I can get a new prescription and try and locate the one from Biovail corp, because I hate the one that the pharmacy gave me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.